Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/107298
Title: A relation between embedding degrees and class numbers of binary quadratic forms
Authors: Ling, San
Ozdemir, Enver
Xing, Chaoping
Keywords: DRNTU::Science::Physics::Atomic physics::Quantum theory
Issue Date: 2014
Source: Ling, S., Ozdemir, E., & Xing, C. (2014). A relation between embedding degrees and class numbers of binary quadratic forms. Mathematics of computation, 83(290), 3001-3004.
Series/Report no.: Mathematics of computation
Abstract: In this paper, we describe a relation between the em-bedding degree of an elliptic curve over a prime eld Fp and the inertial degree of the primes above p in a certain ring class eld. From this relation, we conclude that the embedding degree divides the class number of a group of binary quadratic forms of a xed discriminant.
URI: https://hdl.handle.net/10356/107298
http://hdl.handle.net/10220/25439
DOI: 10.1090/S0025-5718-2014-02831-7
Rights: © 2014 American Mathematical Society. This is the author created version of a work that has been peer reviewed and accepted for publication by Mathematics of Computation, American Mathematical Society. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [Article DOI: http://dx.doi.org/10.1090/S0025-5718-2014-02831-7].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
A relation between embedding degrees and class numbers of binary quadratic forms.pdf247.99 kBAdobe PDFThumbnail
View/Open

Page view(s) 50

304
checked on Sep 26, 2020

Download(s) 50

140
checked on Sep 26, 2020

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.